On polarized canonical Calabi-Yau threefolds.
Mathematische Annalen, Tome 301 (1995) no. 4, pp. 237-248
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
simply-generated line bundle, effective estimates on birationality, effective estimates on base point freeness, effective estimates on very ampleness, canonical Calabi-Yau threefold, minimal Calabi-Yau threefold, polarized variety
@article{MAN_1995__301_4_165290,
author = {Thomas Peternell and Keiji Oguiso},
title = {On polarized canonical {Calabi-Yau} threefolds.},
journal = {Mathematische Annalen},
pages = {237--248},
year = {1995},
volume = {301},
number = {4},
zbl = {0813.14029},
url = {http://geodesic.mathdoc.fr/item/MAN_1995__301_4_165290/}
}
Thomas Peternell; Keiji Oguiso. On polarized canonical Calabi-Yau threefolds.. Mathematische Annalen, Tome 301 (1995) no. 4, pp. 237-248. http://geodesic.mathdoc.fr/item/MAN_1995__301_4_165290/